# SDR A6WA201301244010

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N447
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 22,640 hours, 22,071 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON T/O AT 13 DEGREES AT 172 KTS AND 13 DEGREES CELCIUS.  BTMS 5, 5, 7, 8. GEAR UP.  NORMAL LANDING AT 46,100 LBS.  CLEARED SDU IAW SUP 06-054D.  CLEARED AND RESET FECU IAW SUP 98-018E.  MOVED FLAPS TO 20 DEGREES FOR FERRY.  REF 235832 /1, 2, 3, AND 4 FOR FURTHER ACTION.  NO TWISTING OF FLAPS FOUND.
